# SDR UALA2013032902028

- Difficulty date: March 28, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 39,785 hours, 16,277 cycles
- Engine: Iae V2527A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Missing
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON LOWER FAIRING MISSING THREE RIVETS, I/B SIDE.  COMPLIED WITH MAINT TEMP 54-003.  INSTALL TEMP REPAIR WITH BLIND RIVETS.
